# SDR N6WA2015122405

- Difficulty date: December 24, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 10,115 hours, 7,925 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Unknown
- Location: Cabin Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD NOISE & VIBRATION COMING FROM MAIN CABIN DOOR AREA.  R & R MAIN CABIN DOOR SEAL IAW  52-11-07.  PERFORMED LEAK TEST OF THE PAX DOOR.
